# SDR DALA2023081406590

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CRACK PLATE LOCATED FR76 TO FR77 AT LEVEL STR26L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW WEB LOCATED FR76 TO FR77 AT LEVEL STR26L AT AFT GALLEY AREA. (2915387)
